# SDR SWAA2022030746380

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 22,063 hours, 9,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF IS CORRODED ON EDGES / EVALUATED CORROSION ON FWD CARGO PIT FLOOR PANEL 120DF AS OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. VERIFIED NEW FLOOR PANEL 120DF AS PN 453A1610-20 ATAG #WN7846 IAW AIPC 25-52-10-17
